# SDR CA011101002

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 051940
- Condition: Failed
- Location: Pax Door
- Part time: 12,675 hours, 12,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING A FLIGHT IN CLIMB AT FL220, UN-COMMANDED DEPRESSURIZATION OF THE AIRCRAFT OCCURRED. THE CREW DID AN EMERGENCY DESCENT TO FL60 AND DIVERTED. THE FLIGHT ATTENDANT NOTICED A LOUD WHISTLE COMING FROM THE PAX DOOR AT THE TIME.AIRCRAFT LANDED WITH NO FURTHER ANOMALIES.ON THE GROUND, THE MAINTENANCE CREW NOTICED THAT THE PASSENGER DOOR SEAL WAS OUT OF ITS TRACK BY APPROXIMATELY 400 MM OF LENGTH. THEY ALSO NOTICED THAT 6 OF THE 8 PRESSURIZATION HOLES WERE MISSING ON THE SEAL. THE SEAL WAS PUT BACK IN PLACE AND THE PRESSURIZATION HOLES DONE PER AMM. A CHECK FLIGHT WAS CARRIED OUT WITH NO ANOMALIES. THE AIRCRAFT WAS PUT BACK IN SERVICE.
